I have lost at least 12 pounds in the last few weeks and am not sure why. I figured losing weight was impossible at this point since I started a regimen of Lyrica 100mg three times a day along with my Tramadol. Any ideas will be greatly appreciated. I do have Barret's Esophagus and am seeing Dr. on the 7th of Dec. to set up appointment for my yearly colonoscopy and endoscopy hoping to be moved back to the 3 year point. Cross your fingers all...stay low in pain!
Many here have posted weight gain with the Lyrica and i was just thinking how the ole saying is . What one med works for one may not work for another. I'm wondering if the Lyrica reacts differently to some as far as weight gain or weight loss.
In the last few weeks are you eating less and possibly more active to have had the 12 pounds loss ?
Also i'll keep you in my thoughts for good results with your colonoscopy and endoscopy. Keep positive thinking Cat, stay posted with us on all.
when i started taking lyrica over a year ago, i too didnt gain weight. i was on 150mgs. three times a day. in fact, i lost weight. i lost around 10lbs. i think i lost the weight because of personal problems in my household, it was really bad. when i lose that much weight i look really awful and feel terrible. after about 6 or so months and things started to calm down, i started gaining the weight back and maintained my usual weight.
i have heard so many people say they gained a lot of weight on lyrica too. i was the only one, at that time, who wasnt gaining weight. i felt very fortunate. sadly, after 2 yrs., the lyrica wasnt working as well for me. i take savella with 1 lyrica per day now, with tramedol for break through pain.
i have gained weight recently from the meds i was on for depression and it came on fast. i gained 30 lbs. my family thinks i look better now than ever, but they dont live with the rolls. lol. with the help of my doctor, i came off of those meds. they didnt do a thing for me. i cannot get that weight off.
like Behappy, i think the medications react to different people, different ways. i have seen this in my own family
i hope you get to the three year mark also. i use to have crohns disease and ulcerative colitis. that was 10 years ago. but i do remember it well.
I have my blood tested at least every 4-6 months because of all the meds I take and also having a very serious case of Hepetitus B (Ithink that's what they call it now) in Highschool. Thyroid is also tested then. I have been working on the eppliptical machine (sp) at the gym at work for the knee cap break. The thing is I am not vert consistant with the excersising. Some times 3 times a week for ten minutes and sometines only two times a week. That's what concerns me. I started 2 years ago with the Lyrica and was already over weight. Started at 75mg a day and worked up to 300 mg that started about a month ago. I am only hoping it's just a fluke and all will go well with the invasive tests due to come. Was 185-190 lbs. now 178 lbs. Thanks for all your support as always. Will keep you all posted. Have a wonderful Thanksgiving holiday!
Stay low pain,
what about pancreas functions? are you having watery bowels? gee, i sure ask personal questions, giggle.
have a good sleep while they run their hoses up and down. keeping fingers crossed all is well at both ends. i had it done too. scratchy throat for a couple of days, otherwise no big deal. of course i was sleeping. giggle.